# SDR AALA20170220008

- Difficulty date: February 20, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 18,506 hours, 7,365 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A751026
- Condition: Damaged
- Location: Bs 500d-500e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON RIGHT HAND SIDE TRANSITION PANEL WEB (BAFFLE) BETWEEN STATION 500D-500E. REPLACE BAFFLE ASSEMBLY PER AARD 51-00-05.
